# SDR HEEA0010846

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31821
- Make and model: Bell 206L-3
- Aircraft serial: 51076
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 4530103
- Condition: Malfunction
- Location: Cockpit Arnav
- Component: ARNAV21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN PRESENT POSITION IS DRIFTING AND DROPPING OFF LOCK.
